An exact solution for static scalar fields coupled to gravity in (2+1)-dimensions


Daghan D., Bilge A.

GENERAL RELATIVITY AND GRAVITATION, vol.37, no.7, pp.1289-1296, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 7
  • Publication Date: 2005
  • Doi Number: 10.1007/s10714-005-0111-2
  • Title of Journal : GENERAL RELATIVITY AND GRAVITATION
  • Page Numbers: pp.1289-1296

Abstract

We obtain an exact solution for the Einstein's equations with cosmological constant coupled to a scalar, static particle in static, "spherically" symmetric background in (2+1)-dimensions.